Palpitations with antidepressants?

Anyone get palpitations chest tremors vibrations

While on Zoloft?

I called my pharmacist since doct is closed for the holiday

And she said I might be the 1% that gets it but is not sure if they are dangerous and that I should stop the meds until I talk to the prescribing doc :(

Also everyonce in a bit I feel like one big thumb all over my chest and throat area :(

6 Replies

oldestnewest
  • I'm treading very carefully here, because I would hate to be the reason you carried on taking a tablet that wasn't right for you.

    However I can't help but notice that every one of your posts on different forums over the last month has been based on your anxieties about different health conditions. That's a bit of a worry and I think perhaps it should form the basis of your next chat with your GP x

  • That's the reason I was started on the Zoloft on Wednesday just my anxiety has gotten out of control

    It was my 2 time taking 50mg

    This whole day I've been dealing with shortness of breath

  • Hi Yaz

    I think it's your anxiety. Try and do some deep breathing. Worry

    Will kill you quicker than any tablet, you need to deal with

    That anxiety as your worrying about everything.

    Hannahx

  • Could be the anxiety but I skipped my dose yesterday. Slowly throughout the day my heart palps were going and today so far nothing I have felt the quivers but not as bad as yesterday :(

    I did feel a moment of heavyness in my chest when I woke up. It scared me I'm still scared then like this big fear that today is the day im going to have a heart attack :(

    Dunno can it be a placebo type of effect? started new meds and my heart started with the palps, they were different then my usual palps, But also I didn't think that Zoloft would cause that since its more for your mind, that's why I took the med with out fear. I put my faith in it that it well help out with my depression and anxiety, and instead I got the palps :(

  • Its anxiety and see your worry about your symptoms is making it stronger try to take your kind off it and also some deep breathing I had a episode lately an I jus tried to distract myself the more u think about it the more stronger it become.

  • I haven't taken Zolotoft but was on Citalopram for 6 years. The 6th year I suddenly developed severe eczema and palpitations in the chest, neck and glands. I came off the tablets as a result but the palpitations are still here which is strange but just thought I would mention it.

You may also like...